Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: reboxetine combo

Posted by Stuck In The 60s on December 19, 1999, at 16:48:57

In reply to Re: reboxetine combo, posted by drs on December 19, 1999, at 15:11:27

> thank you jamie and 'stuck' for the sound advice.
> Is it possible that one would get results from a drug at a lower dose when a higher dose of that same drug previously proved ineffective?

I guess it's possible that we can respond at a lower dose, but not respond at a higher dose. But that question is out of my league.

BTW: I think a numb mind and zombie feeling are side effects. I had similar feelings, but I called them dizziness or lightheadedness. For example, you would not have wanted me driving a car in that state.

I think Jamie's point is that we often do better following the maxim: Start low, move slow. These antidepressants do weird things to our bodies, and it takes time for our bodies to adjust to the chemical assault. Starting at a lower dosage (2mg or 4mg daily), then ggggrrrrraaaaaddddduuuuaaaalllllyyyyyy working up to the recommended 8mg daily gives our bodies more time to adjust to smaller increments of chemicals.

I hope this is coherent. If you're going through the dizziness phase I had a few days ago...





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Stuck In The 60s thread:17109